Alert archive / Florida / Small Craft Advisories in 2018
Small Craft Advisory 22, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Oct 7, 2018, 4:14 AM EDT. It took effect at Oct 7, 2018, 4:23 PM EDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2018, 4:14 AM EDT (08:14 UTC)
- In effect from
- Oct 7, 2018, 4:23 PM EDT
- Expired
- Oct 11, 2018, 7:00 AM EDT
- In force
- 4 days
- Issued by
- NWS Miami, FL
The text
As transmitted.
010 WHUS72 KMFL 070814 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 414 AM EDT Sun Oct 7 2018 AMZ630-650-651-670-671-080900- /O.NEW.KMFL.SC.Y.0022.181008T0000Z-181009T0900Z/ Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 414 AM EDT Sun Oct 7 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT TUESDAY... The National Weather Service in Miami has issued a Small Craft Advisory, which is in effect from 8 PM this evening to 5 AM EDT Tuesday. * Winds and Seas...East winds increasing to around 20 kt with gusts up to 25 kt. Seas building to 4 to 6 feet late tonight, higher in the Gulf Stream. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
11 follow-up statements
314 WHUS72 KMFL 071327 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 927 AM EDT Sun Oct 7 2018 GMZ656-657-676-080100- /O.EXB.KMFL.SC.Y.0022.181008T0000Z-181009T1200Z/ Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 927 AM EDT Sun Oct 7 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT TUESDAY... The National Weather Service in Miami has issued a Small Craft Advisory, which is in effect from 8 PM this evening to 8 AM EDT Tuesday. * Winds and Seas...East winds increasing to around 15 to 25 kt with gusts up to 30 kt. Seas 4 to 6 feet late tonight, higher in the Gulf Stream. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ630-650-651-670-671-080100- /O.EXT.KMFL.SC.Y.0022.181008T0000Z-181009T1200Z/ Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 927 AM EDT Sun Oct 7 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT TUESDAY... * Winds and Seas...East winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
749 WHUS72 KMFL 072023 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 423 PM EDT Sun Oct 7 2018 AMZ610-081200- /O.EXB.KMFL.SC.Y.0022.181007T2023Z-181009T1200Z/ Lake Okeechobee- 423 PM EDT Sun Oct 7 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY... The National Weather Service in Miami has issued a Small Craft Advisory, which is in effect until 8 AM EDT Tuesday. * Winds and Seas...East winds 15 to 25 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ630-650-651-670-671-GMZ656-657-676-081200- /O.EXT.KMFL.SC.Y.0022.181007T2023Z-181009T1200Z/ Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 423 PM EDT Sun Oct 7 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT TUESDAY... * Winds and Seas...East winds 15 to 25 kt with gusts up to 35 kt. Seas 4 to 7 feet in the Atlantic waters and in the Gulf waters seas building to 5 to 8 feet by Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
866 WHUS72 KMFL 080910 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 510 AM EDT Mon Oct 8 2018 GMZ656-657-676-091000- /O.EXT.KMFL.SC.Y.0022.000000T0000Z-181010T1100Z/ Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 510 AM EDT Mon Oct 8 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT WEDNESDAY... * Winds and Seas...Southeast winds 20 to 25 kt with occasional gusts up to 35 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ610-630-650-651-670-671-091000- /O.CON.KMFL.SC.Y.0022.000000T0000Z-181009T1200Z/ Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 510 AM EDT Mon Oct 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * Winds and Seas...East winds 20 to 25 kt with gusts up to 30 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
343 WHUS72 KMFL 082022 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 422 PM EDT Mon Oct 8 2018 AMZ610-630-650-651-670-671-090830- /O.CON.KMFL.SC.Y.0022.000000T0000Z-181009T1200Z/ Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 422 PM EDT Mon Oct 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * Winds and Seas...East winds 15 to 25 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ656-657-676-090830- /O.CON.KMFL.SC.Y.0022.000000T0000Z-181010T1100Z/ Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 422 PM EDT Mon Oct 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT WEDNESDAY... * Winds and Seas...Southeast winds 20 to 25 kt with gusts up to 30 kt. Seas 6 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
874 WHUS72 KMFL 090812 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 412 AM EDT Tue Oct 9 2018 AMZ610-630-650-651-670-671-091200- /O.CON.KMFL.SC.Y.0022.000000T0000Z-181009T1200Z/ Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 412 AM EDT Tue Oct 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * Winds and Seas...East winds 15 to 25 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ656-657-676-091615- /O.CON.KMFL.SC.Y.0022.000000T0000Z-181010T1100Z/ Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 412 AM EDT Tue Oct 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT WEDNESDAY... * Winds and Seas...Southeast winds 20 to 25 kt with gusts up to 30 kt. Seas 6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
464 WHUS72 KMFL 091210 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 810 AM EDT Tue Oct 9 2018 AMZ610-630-650-651-670-671-091315- /O.EXP.KMFL.SC.Y.0022.000000T0000Z-181009T1200Z/ Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 810 AM EDT Tue Oct 9 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... The small craft advisory has expired in the Atlantic waters. However, Small Craft Should Exercise Caution in the Atlantic waters with seas 4 to 6 feet and Southeast winds of 15 to 20 kts. $$ GMZ656-657-676-092015- /O.CON.KMFL.SC.Y.0022.000000T0000Z-181010T1100Z/ Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 810 AM EDT Tue Oct 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT WEDNESDAY... * Winds and Seas...Southeast winds 15 to 25 kt with gusts up to 30 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
751 WHUS72 KMFL 092046 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 446 PM EDT Tue Oct 9 2018 GMZ676-101200- /O.EXT.KMFL.SC.Y.0022.000000T0000Z-181011T0000Z/ Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 446 PM EDT Tue Oct 9 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY... * Winds and Seas...South to southwest winds 15 to 25 knots with gusts up to 35 knots. Seas 6 to 9 feet tonight before slowly falling to 5 to 7 feet Wednesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ656-657-101100- /O.CON.KMFL.SC.Y.0022.000000T0000Z-181010T1100Z/ Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- 446 PM EDT Tue Oct 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT WEDNESDAY... * Winds and Seas...South winds 10 to 20 kt with gusts up to 30 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
569 WHUS72 KMFL 100813 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 413 AM EDT Wed Oct 10 2018 GMZ656-657-101100- /O.CON.KMFL.SC.Y.0022.000000T0000Z-181010T1100Z/ Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- 413 AM EDT Wed Oct 10 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... * Winds and Seas...South winds 15 to 20 kt with gusts up to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ676-101615- /O.CON.KMFL.SC.Y.0022.000000T0000Z-181011T0000Z/ Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 413 AM EDT Wed Oct 10 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * Winds and Seas...South winds 15 to 25 kt with gusts up to 30 kt. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
094 WHUS72 KMFL 101159 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 759 AM EDT Wed Oct 10 2018 GMZ676-102000- /O.CON.KMFL.SC.Y.0022.000000T0000Z-181011T0000Z/ Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 759 AM EDT Wed Oct 10 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * Winds and Seas...South winds 20 to 25 kt with gusts up to 30 kt. Seas 6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
152 WHUS72 KMFL 102024 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 424 PM EDT Wed Oct 10 2018 GMZ676-111100- /O.EXT.KMFL.SC.Y.0022.000000T0000Z-181011T1100Z/ Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 424 PM EDT Wed Oct 10 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT THURSDAY... * Winds and Seas...Southwest winds 10 to 20 kt with gusts up to 25 kt. Seas 4 to 7 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
863 WHUS72 KMFL 110808 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 408 AM EDT Thu Oct 11 2018 GMZ676-111100- /O.CON.KMFL.SC.Y.0022.000000T0000Z-181011T1100Z/ Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 408 AM EDT Thu Oct 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... * Winds and Seas...Southwest around winds 10 to 20 kts. Seas 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 7, 1:49 AM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, Oct 7, 1:49 AM EDT, 2 hours 25 minutes before
Area Forecast Discussion National Weather Service Miami FL 149 AM EDT Sun Oct 7 2018 .AVIATION... Widely scattered showers early this morning may become a bit more numerous around 11-14z, with brief impacts to the eastern terminals possible. Shower activity should be waning later this afternoon, before chances increase towards the end of the TAF period on Monday morning. Winds will be easterly with speeds generally between 10 and 15 knots. Cloud bases around 2.5 to 3.5 kft are expected, with periods of higher cloud cover at times. && .PREV DISCUSSION... /issued 726 PM EDT Sat Oct 6 2018/ AVIATION... Although a few showers cant be ruled out overnight, better chances will come Sunday morning through early afternoon as a very weak disturbance crosses. Have VCSH for that period at eastern terminals. Otherwise, VFR conditions will prevail with east wind 5 to 10 KT overnight and 10 to 15 KT Sunday. PREV DISCUSSION... /issued 713 PM EDT Sat Oct 6 2018/ UPDATE... For the early evening hours, only showers observed on radar are lingering over the Gulf waters with no active weather occurring over land. A relatively dry air mass remains over South Florida, although some mid level moisture is evident by the increasing presence of mid level clouds. Current POPS/WX for the rest of tonight look good, while winds remain from the east in the 10-15 mph range. No significant changes are required for this update. PREV DISCUSSION... /issued 304 PM EDT Sat Oct 6 2018/ DISCUSSION... Short term (tonight-Monday)...models still suggesting the arrival of an area of enhanced moisture later tonight, which will signal the onset of an increasingly wetter period across SoFlo for next week. By Sunday, the prevailing broad ridge over the SE CONUS will gradually begin migrating northward and into the Atlantic seaboard. This allows for a weak disturbance over the central Atlantic to move westward and into the Florida peninsula. Main impacts expected attm are winds becoming breezy on Sunday and Monday, especially in the afternoon hours, along with increasing shower coverage and scattered thunderstorms. Earlier model runs were keen in focusing the brunt of the rainfall on Monday afternoon, as in addition to the aforementioned disturbance in the Atlantic, there is also the potential development of the tropical system over the Western Caribbean. However, latest model solutions are trending towards slowing down the progress of both features and moving the greater coverage across SoFlo for Tuesday instead. At this time, consensus suggests to follow this trend for this forecast package. Thus, will keep POPS on Monday afternoon in the high-end scattered to low-end numerous. Even so, expect an increasing trend in showers and storms starting late Sunday. The increased cloud cover will likely keep afternoon temperatures a little cooler than in previous days with afternoon highs in the mid 80s. Long Term (Monday night-Friday)...Tuesday seems to be the day with best chances for widespread rain and increased thunderstorm activity as the departing ridge north of the state allows for low-level flow to turn more S/SE, which will trigger deep moisture advection across the area. Although is still early to determine the final outcome of the combination of the enhanced moisture, the stronger flow and the eventual development of the tropical system over the west Caribbean, it seems logical to keep a rather wet forecast for the rest of next week. Expect mainly cloudy days, with passing showers embedded on moderate to breezy flow, and mainly scattered thunderstorms each day. The forecast, especially timing and potential impacts, will continue to be adjusted as the overall synoptic scenario evolves with each model run. MARINE...high pressure north of the state keeps moderate to breezy easterly winds across the coastal waters through Sunday. Conditions close to exercise caution remain over most of the Atlantic waters. A weak disturbance will approach from the east on Sunday, while a potential tropical system continues to develop over the southern Gulf of Mexico. This second feature may bring increasing winds and building seas early next week over the Gulf coastal waters. Advisory conditions are possible over all the waters starting Monday. BEACH FORECAST...Breezy east flow continues through the weekend, and likely through at least the first half of next week. A High Risk of Rip Currents remains along the Atlantic beaches through at least Sunday. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 88 78 87 77 / 20 40 60 50 Fort Lauderdale 87 79 86 79 / 30 40 60 50 Miami 87 77 86 77 / 30 40 60 60 Naples 89 74 87 75 / 20 10 60 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...High Rip Current Risk through this evening for FLZ168-172-173. AM...None. GM...None. && DISCUSSION...17/AR MARINE...17/AR AVIATION...34/SPM BEACH FORECAST...17/AR
Hazardous weather outlook, Oct 6, 11:22 AM EDT, 16 hours 52 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1122 AM EDT Sat Oct 6 2018 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 070330- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1122 AM EDT Sat Oct 6 2018 ...HIGH RISK OF RIP CURRENTS FOR THE ATLANTIC COAST... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Rip currents: There is a high risk of rip currents for all Atlantic beaches. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A high risk for rip currents will continue this weekend in association with a northeast swell from distant Tropical Storm Leslie. Rough surf and brisk winds are also possible. Mariners should exercise caution. A surge of tropical moisture should arrive early next week in association with a disturbance over the northwest Caribbean. Wet and stormy conditions are expected, with flooding a possibility. Stay tuned for further updates. Isolated to scattered thunderstorms are expected. The primary hazards from these storms are lightning and heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
Nearby
Small Craft Advisories in Florida, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.